메뉴 건너뛰기




Volumn 28, Issue 1, 1997, Pages 103-135

Evolution equation with Gaussian potential

Author keywords

Intermittent property; Random potential; Stochastic partial differential equations

Indexed keywords

CORRELATION METHODS; PROBABILITY; RANDOM PROCESSES; THEOREM PROVING;

EID: 0030822404     PISSN: 0362546X     EISSN: None     Source Type: Journal    
DOI: 10.1016/0362-546X(95)00037-V     Document Type: Article
Times cited : (12)

References (10)
  • 2
    • 34250244824 scopus 로고
    • Pointwise bounds on Eigenfunctions and Wavepackets in N-body Quantum Systems
    • CARMONA R. & SIMON B. Pointwise bounds on Eigenfunctions and Wavepackets in N-body Quantum Systems, Comm. Math. Phys. (1981).
    • (1981) Comm. Math. Phys.
    • Carmona, R.1    Simon, B.2
  • 3
    • 0001262773 scopus 로고
    • Spatially Homogeneous Random Evolutions
    • DAWSON D.A. & SALEHI H. Spatially Homogeneous Random Evolutions, J. Multivariate Analysis 10, 141-180 (1980).
    • (1980) J. Multivariate Analysis , vol.10 , pp. 141-180
    • Dawson, D.A.1    Salehi, H.2
  • 4
    • 0000483040 scopus 로고
    • Stochastic Parabolic Equations in Bounded Domain. Random Evolution Operator and Lyapunov Exponents
    • FLANDOLI F. & SCHAUMLÖFFEL K.-U. Stochastic Parabolic Equations in Bounded Domain. Random Evolution Operator and Lyapunov Exponents, Stochastics and Stochastic Reports 29, 461-485 (1990).
    • (1990) Stochastics and Stochastic Reports , vol.29 , pp. 461-485
    • Flandoli, F.1    Schaumlöffel, K.-U.2


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.